Taking TAMSULOSIN 0.4mg, having ejection problem. if I stop taking medicine my function coming back?
- 22 Feb 2012 by lucidfall
- benign prostatic hyperplasia (bph), tamsulosin, medicine
currently taking 'TAMSULOSIN 0.4mg' and having those symptoms.
2) stuffy nose
3) ejection problem
those symptoms are not severe..
but I'm worrying about number 3 'ejection problem'.
I used to eject a lot, but not anymore because of this medicine. (there is still orgasm)
I wonder if I stop taking this medicine my ejection function is also coming back or not.
plz let me know..
or Do i need to stop taking this medicine?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... capsule daily. Since then I am taking the capsule regularly. I do not have the problem which I had before take the medicine. How long I have to ...
1 answer • 22 Aug 2009 •
About six months before, doctor advised me to take Tamsulosin hudrochloride (UROMAX) for BPH treatment. I am taking a capsule every day and feeling ...
1 answer • 25 Aug 2009 • 1 star
Benign Prostatic Hyperplasia (BPH) - Sir, I am 56 years old. I am suffering from enlarged prostate for the last more than 4 years. My PSA is 8.080. I ...
2 answers • 9 May 2011 •
... and Doxazosin 4mg. My condition seems to be worsen. What is good to stop the growth or shrink the prostate
0 answers • 16 Apr 2012 •
I have effected by BPH since June 2012 and Doctor advised me to take Tamsulosin. How many days I have to take this Tamsulosin?
3 answers • 16 Oct 2012 •